# SDR ANCF200400058

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 29,957 hours, 28,674 cycles
- Engine: Pwa JT8D*
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Emergency Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN ALT WARNING LIGHT COME ON. PACKS AUTO NORMAL PRESSURE, FLOW LIGHT ON, OUTFLOW VALVE CLOSE IAW AMM 52-21-02 PAG 201 OVERWING EMERGENCY DOOR SEAL WAS REPLACED.
